# SDR FQAR20170614047

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: General aviation
- Aircraft: N416PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843438
- Aircraft time: 19,064 hours
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4347
- Part serial: 95040010
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT COULD NOT START ENGINE AFTER SIX ATTEMPTS. INSPECTION BY MAINTENANCE PERSONELL REVEALED THE NEWLY INSTALLED LEFT MAGNETO WAS MALFUNCTIONING.
